# SDR SWAA2022021412049

- Difficulty date: May 16, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Elongated
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT L/H CAP STRIP HAS ELONGATED HOLES. / FABRICATED REPLACEMENT AFT CARGO; AFT L/H CAP STRIP FROM 2024 T3 .063' LOT #5045345 PER DWG #453A2611 AND SRM 51-40-05-0G-0. APPLIED ALODINE; PRIMER; AND PAINT PER AMM 51-21-41-370-802; AMM 51-21-72-370-801 AND AMM 51-21-73-370-803
